Differential and Integral Equations

Regularization of an inverse Stefan problem

D. D. Ang, A. Pham Ngoc Dinh, and D. N. Thanh

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 9, Number 2 (1996), 371-380.

Dates
First available in Project Euclid: 3 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367603353

Mathematical Reviews number (MathSciNet)
MR1364055

Zentralblatt MATH identifier
0843.35138

Subjects
Primary: 35R35: Free boundary problems
Secondary: 35K05: Heat equation

Citation

Ang, D. D.; Pham Ngoc Dinh, A.; Thanh, D. N. Regularization of an inverse Stefan problem. Differential Integral Equations 9 (1996), no. 2, 371--380. https://projecteuclid.org/euclid.die/1367603353


Export citation